Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dearppl

Shortness Of Breath On Accutane?

Hello, this is my second month on Accutane. I recently experienced shortness of breathing. Felt like I couldn't get enough air, and had a little numbness in my face and hands. I stopped Accutane for 3 days, and the symptom went away. Anyone else experienced similar symptoms before?

Share this post


Link to post
Share on other sites

not personally and I'm guessing it's not too common because I haven't seen anyone else post about shortness of breath. I would probably consult your doctor to be on the safe side.

Share this post


Link to post
Share on other sites

Yes see your doctor ASAP! Accutane can cause pleurisy (inflammation of the lungs) and it can also alter sugar levels which can cause shortness of breath and numbness and tingling along with just in general neuropathy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×